# SDR DALA13004579206

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 47,186 hours, 24,940 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN OTBD OF RIGHT VERTICAL STABILIZER SKATE ANGLE CRACKED.  CRACKS TRIMMED OUT, HFEC INSPECTED FOR CONTAINMENT.  REPAIRED IAW SG09530003-7011 AND ER/A 510725-14.
